# SDR CALA2024122003134

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 119,809 hours, 12,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-25-3-7250 CABIN DR #4L EMER LT BATT PACK M33407 FOUND PWR WEAK.  CABIN DR ''4L'' EMER LT BATT M33407 REPLACED AND TEST NORMAL AS PER AMM33-51-06.
